# SDR ARWA980803

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Condition: Loose
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

KELP - FLT 045 - DURING CLIMB-OUT, HYDRAULIC FLUID LOSS, PRESSURE FLUCTUATING, EMERGENCY CHECK LIST COMPLETED, 6 GALLONS REMAINING.  RETURNED TO KELP.  TIGHTENED LOOSE B-NUT ON RT AILERON ACTUATOR SWIVEL GLAND NUT, LEAK AND OPS CHECK NORMAL IAW 27-10-0.  HYDRAULICS SERVICED.  (X)
